# SDR USAA2014081800014

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 45,424 hours, 16,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMER EXIT PATH LIGHT BROKEN AT ROW 9R. REPLACED EMER EXIT PATH LIGHT LENS AT SEAT 9R.
